Conjugacy classes of groups of bundle automorphisms.

Chris Morgan; Renzo A. Piccinini

Manuscripta mathematica (1989)

  • Volume: 63, Issue: 2, page 233-244
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Morgan, Chris, and Piccinini, Renzo A.. "Conjugacy classes of groups of bundle automorphisms.." Manuscripta mathematica 63.2 (1989): 233-244. <>.

author = {Morgan, Chris, Piccinini, Renzo A.},
journal = {Manuscripta mathematica},
keywords = {principal G-bundle; equivariant automorphisms},
number = {2},
pages = {233-244},
title = {Conjugacy classes of groups of bundle automorphisms.},
url = {},
volume = {63},
year = {1989},

AU - Morgan, Chris
AU - Piccinini, Renzo A.
TI - Conjugacy classes of groups of bundle automorphisms.
JO - Manuscripta mathematica
PY - 1989
VL - 63
IS - 2
SP - 233
EP - 244
KW - principal G-bundle; equivariant automorphisms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.